MathSciNet Relay Station
MathSciNet bibliographic data
MR2655022 60F99 (60B20)
Tikhomirov, A. N. On the rate of convergence of the expected spectral distribution function of a Wigner matrix to the semi-circular law. Siberian Adv. Math. 19 (2009), no. 3, 211–223.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement